RA and crohns disease : Do any of you have RA and... - NRAS

NRAS
26,212 members30,048 posts

RA and crohns disease

Do any of you have RA and Crohns Disease? And if you do what are your symptoms?

6 Replies
oldestnewest

Hi, I have arthritis & crohns . My medication is pentasa 4000mgs daily & azathipine 150mgs. I have no side effects

Reply

I'm so glad you don't have side effects. How long have you had Crohns? If you don't mind me asking how did they diagnosis your Crohns? And what were your symptoms?

Reply

Hi! I have had it a long time but I started to have diarrhoea. Doctor gave me tablets to stop diarrhoea but they didn't work. Finally I was send to hospital for a review & had a endoscopy, colonoscopy, X-ray & c t scan. As I write this I have received an appointment for an MRI scan. My medication is: pentasa 2000mgs, twice daily, 150mgs of azathipine.

Reply

Thanks for the information. I hope your MRI goes well. Do you know with Crohns if it has to be diarrhea or can you have loose bowels with it?

Reply

Yes unfortunately I have both. Diagnosed with Ra 2 years ago and on the whole it has been well managed. However during last six months I have suffered with stomach problems which are mainly bloating and the runs. Just thought I was constantly getting tummy bugs. Went to doctor who referred me to hospital. Had a colonoscopy which showed inflammation in my small intestine. At the moment am waiting to see consultant to see what happens next. Feeling very fed up as was told that it is fairy common to have further autoimmune problems with Ra. Worried about what might happen next. Stomach not to bad at the moment. It is good to be in touch with someone else with this problem as I am feeling very isolated at the moment. Hope things are not too bad for you.

Reply

Thank you for responding. Actually I haven't been diagnosed with Crohns yet. I have been having some stomach problems the last couple of months among other things. But I was diagnosed with RA 5 years ago i have had some problems off and on with my RA medicines and my rheumatologist has had to change it a couple of times. Now I am on Orencia shots every week.. And i take Medrol. So I asked my PA months ago when my stomach starting bothering me alot that i thought it might be inflammation because of the way it hurts, it is my whole lower abdomen and she said since I was on a steroid that that should take care of it but I'm only on 4mg of Medrol. So she but me on dicyclomine for stomach spasms so I have been taking this medicine for a couple of months and it's lts like it helps but the pain and loose bowels just come right back. So I figure that it's just a matter of time til I have to go see a gastroenterologist.

Reply

You may also like...